Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Breast cancer survivor. Had waxy tongue. Feels tired, constipated and bloated. X ray results fine. Any suggestions?

I am a breast cancer servivor. Have had a waxy tongue and waxy roof of mouth for a couple of weeks now. I feel tired and dragging most of the time, constipated most of the time. Had a chest tightness and heavy breathing a couple of days ago that ended me up in the ER, but all the x-rays and results came back fine, besides I feel bloated no matter what and how much I eat. Any suggestions?!
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
waxy oral cavity can be due to multiple causes. if you are a smoker, first thing you need to do is to stop smoking. then you can see your physician to look for other causes like fungal infection, malnutrition, etc. All this can be part of stess also since you also have chest discomfort which can be due to acid reflux. Practice YOGA and go for relaxation exercises which would do lot of good to you
Answered: Wed, 11 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor